Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Hochschild cohomology of the integral group ring of the dihedral group. I: Even case


Author: A. I. Generalov
Translated by: the author
Original publication: Algebra i Analiz, tom 19 (2007), nomer 5.
Journal: St. Petersburg Math. J. 19 (2008), 723-763
MSC (2000): Primary 13D03
Published electronically: June 25, 2008
MathSciNet review: 2381942
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A free bimodule resolution is constructed for the integral group ring of the dihedral group of order $ 4m$. This resolution is applied for a description, in terms of generators and defining relations, of the Hochschild cohomology algebra of this group ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 13D03

Retrieve articles in all journals with MSC (2000): 13D03


Additional Information

A. I. Generalov
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ Prospeket 28, Staryĭ Peterhof, St. Petersburg 198504, Russia
Email: general@pdmi.ras.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-08-01018-2
PII: S 1061-0022(08)01018-2
Keywords: Free bimodule resolution, integral group ring, dihedral group, Hochschild cohomology algebra
Received by editor(s): March 20, 2007
Published electronically: June 25, 2008
Additional Notes: Supported by RFBR (grant no. 06-01-0020/ 0)
Dedicated: Dedicated to the centenary of D. K. Faddeev’s birth
Article copyright: © Copyright 2008 American Mathematical Society